Abdul Rahim Khan, Nawab Hussain, "Random fixed points for -nonexpansive random operators", International Journal of Stochastic Analysis, vol. 14, Article ID 327459, 9 pages, 2001. https://doi.org/10.1155/S1048953301000302
Random fixed points for -nonexpansive random operators
The notion of a -nonexpansive multivalued map is different from that of a continuous map. In this paper we prove some fixed point theorems for -nonexpansive multivalued random operators in the setup of Banach spaces and Fréchet spaces. Our work generalizes, refines and improves the earlier results of a number of authors.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.